# SDR UPS99829587

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9754002206
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 340 BETWEEN LONGERON 36 AND 34L, THE FRAME FITTING IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DHC SK880-410 AND SRM 51-1-20D AND 51-3-0.
